Alert archive / Montana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 39, NWS Glasgow, MT
NWS Glasgow, MT issued this severe thunderstorm warning at Jun 29, 2011, 9:56 PM MDT for Sheridan County, Montana. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2011, 9:56 PM MDT (03:56 UTC)
- Expired
- Jun 29, 2011, 10:45 PM MDT
- In force
- 49 min
- Issued by
- NWS Glasgow, MT
- Area
- Storm-based polygon
County Sheridan County, MT
The radar
The Glasgow radar (KGGW), 171 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 10:07 PM MDT | HAIL 1 | Plentywood, MT | 50-60 MPH ESTIMATED WINDS AS WELL...ALSO REPORTED ONE POWER LINE DOWN AND A TREE BRANCH BROKE A REAR WINDOW OF A VEHICLE |
| Jun 29, 10:08 PM MDT | HAIL 0.5 | 3 Nnw Plentywood, MT | ESTIMATED 1/2 INCH HAIL. HEAVY RAIN. |
| Jun 29, 10:08 PM MDT | HAIL 0.88 | Plentywood, MT | ESTIMATED NICKEL SIZED HAIL. ESTIMATED WIND GUSTS 50 TO 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 7:03 PM MDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 3.9 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2773 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 2014 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
412
WUUS55 KGGW 300356
SVRGGW
MTC091-300445-
/O.NEW.KGGW.SV.W.0039.110630T0356Z-110630T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
956 PM MDT WED JUN 29 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN SHERIDAN COUNTY IN NORTHEAST MONTANA...
* UNTIL 1045 PM MDT/1145 PM CDT/.
* AT 954 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHEAST OF REDSTONE...OR 11 MILES WEST OF PLENTYWOOD...AND MOVING
NORTHEAST AT 55 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
PLENTYWOOD...PORT OF RAYMOND AND WESTBY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY
EVENING/1100 PM CDT WEDNESDAY EVENING/ FOR NORTHEAST MONTANA.
&&
LAT...LON 4899 10404 4877 10404 4862 10485 4889 10504
4891 10504 4892 10506 4901 10506 4901 10430
4901 10406
TIME...MOT...LOC 0356Z 237DEG 49KT 4878 10477
$$
SCT
WEATHER.GOV/GLASGOW2 follow-up statements
273
WWUS55 KGGW 300416
SVSGGW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1016 PM MDT WED JUN 29 2011
MTC091-300445-
/O.CON.KGGW.SV.W.0039.000000T0000Z-110630T0445Z/
SHERIDAN-
1016 PM MDT WED JUN 29 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM
MDT/1145 PM CDT/ FOR NORTHEASTERN SHERIDAN COUNTY...
AT 1014 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 10 MILES WEST OF COMERTOWN...OR 11 MILES NORTHEAST OF
PLENTYWOOD...AND MOVING NORTHEAST AT 55 MPH.
LOCATIONS IN THE WARNING INCLUDE...
COMERTOWN AND WESTBY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT WEDNESDAY
EVENING/MIDNIGHT CDT THURSDAY MORNING/ FOR NORTHEAST MONTANA.
&&
LAT...LON 4899 10404 4877 10404 4870 10445 4890 10459
4901 10455 4901 10430 4901 10406
TIME...MOT...LOC 0416Z 237DEG 49KT 4893 10442
$$
SCT
WEATHER.GOV/GLASGOW156
WWUS55 KGGW 300444
SVSGGW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1044 PM MDT WED JUN 29 2011
MTC091-300454-
/O.EXP.KGGW.SV.W.0039.000000T0000Z-110630T0445Z/
SHERIDAN-
1044 PM MDT WED JUN 29 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHERIDAN COUNTY
WILL EXPIRE AT 1045 PM MDT...
AT 1044 PM MDT...THE SEVERE THUNDERSTORM IN NORTHEASTERN SHERIDAN
COUNTY HAS MOVED OUT OF THE COUNTY SO THE WARNING WAS ALLOWED TO
EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT WEDNESDAY
EVENING FOR NORTHEAST MONTANA.
LAT...LON 4899 10404 4877 10404 4870 10445 4890 10459
4901 10455 4901 10430 4901 10406
TIME...MOT...LOC 0444Z 237DEG 49KT 4914 10393
$$
RSMITH
WEATHER.GOV/GLASGOWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:32 PM MDT, 6 hours 24 minutes earlier.
Area forecast discussion, Jun 29, 3:32 PM MDT, 6 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 332 PM MDT WED JUN 29 2011 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH FRIDAY... STRONG UPPER HIGH CENTER OVER N TX RIDGING INTO E MT BRINGING THE FIRST 90S OF THE SUMMER TO MUCH OF THE AREA. THE HEAT TO BE SHORT- LIVED. THE AIRMASS IS MOIST AND UNSTABLE. MOST OF THE MOISTURE IS AT MID-/HIGH LEVELS...HOWEVER THERE HAS BEEN MOISTURE ADVECTION FROM THE S-SE AT LOWER LEVELS WITH DEW POINTS IN THE 60S. UPPER LOW CENTER WEAKENING AND OPENING TO A TROUGH AS IT MOVES NE THRU NV THIS AFTERNOON. WATER VAPOR CHANNEL SHOWS A MODEST MOISTURE STREAM INTO MT FROM THIS...WITH STRONG THUNDERSTORMS OVER THE SW-W MOUNTAINS OF MT. THERE IS A COLD FRONT WITH THIS...BUT NOT VERY DISTINCT YET. THE COLD FRONT WILL BECOME BETTER ORGANIZED AS IT MOVES INTO OUR W THIS EVE. UPPER LEVEL SUPPORT MODEST THOUGH AS MODELS HAVE THE PRIMARY PART OS THE SYSTEM MOVING TO OUR S. WITH VERY HIGH CONVECTIVE TEMPS...EXPECT THE STORMS FROM THE MOUNTAINS TO BE THE THUNDERSTORMS IN OUR AREA THIS EVE. 0-6KM SHEAR OVER 40 KT...PRECIP WATER UP TO 1.2. WITH MOST OF THE MOISTURE MID-HIGH LEVEL/VERY DRY BELOW...AND FAVORABLE POSITION OF 80KT JET...GOOD POTENTIAL FOR SEVERE THUNDERSTORMS WITH DAMAGING WIND. THE AIRMASS IS TOO HOT FOR HAIL. MODEL QPF RANGES FROM LOW TO NONE AND APPEARS TOO DRY. .SLIGHT RISK OF SEVERE PER SWODY1 IN OUR W HALF OF CWA LOOKS GOOD. COOL ADVECTION FROM THE W STARTS IN STRONGLY LATE TONIGHT AND THU MORN. MODELS INDICATE 850 MB WINDS INCREASE TO AS MUCH AS 40 KT. MODELS ALSO SHOW A POTENTIAL SHORT WINDOW WHERE THIS COULD MIX TO THE SURFACE...SO MAY NEED A LAKE WIND ADVISORY EARLY THU MORN. POST-FRONTAL SCATTERED THUNDERSTORMS THU IN AIRMASS THAT IS STILL SOMEWHAT MOIST AND UNSTABLE WITH A SHORTWAVE MOVING ACROSS THE AREA. LOTS OF DRYING FRI WITH MORE SUNSHINE INDICATED AS A DEEP W FLOW DEVELOPS. MAY BE NEAR LAKE WIND ADVISORY CRITERIA AGAIN. SIMONSEN .LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY... THE MODELS CONTINUE TO KEEP THE WESTERN STATES UNDER ZONAL FLOW OR AN UPPER RIDGE THROUGH THE END OF THE EXTENDED FORECAST. AS A RESULT THE AIRMASS OVER MONTANA WILL BECOME LESS MOIST DURING THIS TIME AND TEMPERATURES WILL RISE. AN UPPER LOW AND ASSOCIATED TROUGH OVER THE GULF OF ALASKA WILL SAG SOUTHWARD OFFSHORE OF BRITISH COLUMBIA THIS WEEKEND. BY SUNDAY THE MODELS BEGIN TO DIFFER ON THE TIMING AND PLACEMENT OF SHORTWAVE ENERGY THAT IS GENERATED FROM THE LONGWAVE TROUGH NEAR THE PACIFIC NORTHWEST. ONE TRACKS THE ENERGY ACROSS THE CANADIAN PRAIRIE...ANOTHER KEEPS IT WELL TO THE SOUTH OF THE WARNING AREA. CONFIDENCE HAS INCREASED THAT THIS FEATURE WILL RESULT IN CONVECTIVE ACTIVITY BETWEEN SUNDAY NIGHT AND EARLY TUESDAY MORNING BUT CONFIDENCE REMAINS LOW ON PLACEMENT. THEREFORE THE MENTION OF SHOWERS AND THUNDERSTORMS WERE OMITTED. THIS FEATURE WILL NEED TO CONTINUE BEING MONITORED. AES && .AVIATION... GENERALLY VFR CONDITIONS ARE EXPECTED ACROSS NORTHEAST MONTANA. THUNDERSTORMS DEVELOPING ACROSS SOUTHWEST AND SOUTH-CENTRAL PORTIONS OF THE STATE THIS AFTERNOON WILL SPREAD EASTWARD TO EASTERN MONTANA THIS EVENING. ALTHOUGH RAIN SHOWERS AND HAIL WILL BE POSSIBLE WITH THESE THUNDERSTORMS...THE MAIN CONCERN WILL BE STRONGER WINDS. SHOULD A STORM DEVELOP AND PASS NEAR A TERMINAL SITE WINDS MAY BECOME GUSTY AND ERRATIC. AES && .HYDROLOGY... THE RECENT STRETCH OF WARMER AND DRIER WEATHER HAS HELPED THE CREEKS AND STREAMS IN NORTHEAST MONTANA TO RECEDE AND REMAIN WITHIN THEIR BANKS. THE MUSSELSHELL AND MILK RIVER ARE STILL RUNNING HIGH BUT ARE NO LONGER FLOODING. A FEW LOCATIONS ON THE MISSOURI RIVER DOWNSTREAM OF THE FORT PECK DAM ARE STILL EXPERIENCING IMPACTS FROM FLOODING. THE USACE HAS REDUCED THE AMOUNT OF WATER RELEASED AND IS CURRENTLY HOLDING STEADY AT 55000 CFS. THE GAUGE AT WOLF POINT ON THE MISSOURI RIVER IS EXPECTED FALL BELOW FLOOD STAGE BY THIS WEEKEND. AES && .GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 29, 9:04 PM MDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 904 PM MDT WED JUN 29 2011 MTZ017>020-061-062-300415- CENTRAL AND SOUTHERN VALLEY-DANIELS-SHERIDAN-WESTERN ROOSEVELT- NORTHERN VALLEY-EASTERN ROOSEVELT- 904 PM MDT WED JUN 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TONIGHT SCATTERED STRONG THUNDERSTORMS WILL BE ARRIVING TONIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING WINDS OF OVER 60 MPH AND LARGE HAIL TO THE SIZE OF GOLF BALLS. THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER FROM FORT PECK DAM TO THE NORTH DAKOTA BORDER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ023-024-300415- MCCONE-RICHLAND- 904 PM MDT WED JUN 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TONIGHT THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 29, 8:58 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
858 PM MDT WED JUN 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL GLASGOW 48.20N 106.64W
06/29/2011 M2.00 INCH VALLEY MT LAW ENFORCEMENT
MEASURED 2 INCH HAIL.
&&
RMETZGERSpecial weather statement, Jun 29, 9:01 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
901 PM MDT WED JUN 29 2011
MTZ020-022>026-062-300400-
DAWSON-GARFIELD-MCCONE-PRAIRIE-RICHLAND-ROOSEVELT-
901 PM MDT WED JUN 29 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA...
NORTHWESTERN RICHLAND COUNTY IN NORTHEAST MONTANA...
NORTHWESTERN PRAIRIE COUNTY IN NORTHEAST MONTANA...
MCCONE COUNTY IN NORTHEAST MONTANA...
SOUTHEASTERN GARFIELD COUNTY IN NORTHEAST MONTANA...
NORTHWESTERN DAWSON COUNTY IN NORTHEAST MONTANA...
UNTIL 1000 PM MDT.
AT 901 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES SOUTHWEST
OF BREDETTE TO 16 MILES WEST OF VIDA TO 5 MILES SOUTHEAST OF NELSON
CREEK REC AREA TO 10 MILES NORTHWEST OF COHAGEN...AND MOVING
SOUTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...WOLF POINT...
POPLAR...CIRCLE...FLOWING WELLS REST AREA...COHAGEN...VIDA...
BROCKWAY...HILLSIDE...BROCKTON AND RICHEY.
LAT...LON 4686 10585 4684 10626 4716 10696 4759 10629
4793 10595 4803 10589 4801 10584 4809 10585
4849 10561 4803 10459 4746 10494 4713 10528
4682 10576 4683 10583
TIME...MOT...LOC 0302Z 304DEG 36KT 4835 10554 4787 10582
4750 10613 4716 10674
RSMITH
WEATHER.GOV/GLASGOWLocal storm report, Jun 29, 9:38 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
938 PM MDT WED JUN 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND GST 4 ESE WHITETAIL 48.88N 105.08W
06/29/2011 M57 MPH DANIELS MT TRAINED SPOTTER
MEASURED 57 MPH WIND.
&&
RMETZGERLocal storm report, Jun 29, 9:40 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
940 PM MDT WED JUN 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM TSTM WND GST S NAVAJO 48.79N 105.06W
06/29/2011 M60 MPH DANIELS MT TRAINED SPOTTER
MEASURED 60 MPH WIND. HEAVY RAIN. NO HAIL.
&&
RMETZGERSpecial weather statement, Jun 29, 9:52 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
952 PM MDT WED JUN 29 2011
MTZ061-300445-
VALLEY-
952 PM MDT WED JUN 29 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN VALLEY COUNTY IN NORTHEAST MONTANA...
UNTIL 1045 PM MDT.
AT 950 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF OPHEIM...MOVING NORTHEAST AT
55 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
PORT OF OPHEIM...
LAT...LON 4896 10611 4879 10656 4900 10681 4901 10679
4901 10612
TIME...MOT...LOC 0352Z 230DEG 46KT 4894 10655
RSMITH
WEATHER.GOV/GLASGOWLocal storm report, Jun 29, 9:53 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
953 PM MDT WED JUN 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL 12 SSW ARCHER 48.62N 104.88W
06/29/2011 E1.00 INCH SHERIDAN MT TRAINED SPOTTER
ESTIMATED 1 INCH HAIL. HEAVY RAIN.
&&
RMETZGERThe office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 6:00 PM MDT | Severe Thunderstorm Warning | GGW | Phillips | 60 min |
| Jun 29, 6:16 PM MDT | Severe Thunderstorm Warning | GGW | Phillips, Valley | 59 min |
| Jun 29, 6:32 PM MDT | Severe Thunderstorm Warning | GGW | Phillips, Valley | 58 min |
| Jun 29, 6:46 PM MDT | Severe Thunderstorm Warning | GGW | Phillips | 59 min |
| Jun 29, 6:54 PM MDT | Tornado Warning | GGW | Phillips, Valley | 36 min |
| Jun 29, 7:06 PM MDT | Severe Thunderstorm Warning | GGW | Phillips, Valley | 39 min |
| Jun 29, 7:14 PM MDT | Severe Thunderstorm Warning | GGW | Phillips, Valley | 35 min |
| Jun 29, 7:14 PM MDT | Tornado Warning | GGW | Valley | 44 min |
| Jun 29, 7:23 PM MDT | Severe Thunderstorm Warning | GGW | Phillips, Valley | 67 min |
| Jun 29, 7:43 PM MDT | Severe Thunderstorm Warning | GGW | Phillips, Valley | 53 min |
| Jun 29, 8:09 PM MDT | Special Weather Statement | GGW | McCone | 51 min |
| Jun 29, 8:11 PM MDT | Tornado Warning | GGW | Daniels, Valley | 23 min |
| Jun 29, 8:23 PM MDT | Severe Thunderstorm Warning | GGW | Daniels, Roosevelt, Valley | 52 min |
| Jun 29, 9:01 PM MDT | Special Weather Statement | GGW | McCone | 59 min |
| Jun 29, 9:07 PM MDT | Severe Thunderstorm Warning | GGW | Daniels, Roosevelt, Sheridan | 53 min |
| Jun 29, 9:22 PM MDT | Tornado Warning | GGW | Daniels, Roosevelt, Sheridan | 40 min |
| Jun 29, 9:52 PM MDT | Special Weather Statement | GGW | 53 min | |
| Jun 29, 9:57 PM MDT | Special Weather Statement | GGW | Dawson, Richland, Roosevelt | 63 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.